15 results for “Peerayuth Charnsethikul”
Set a search alertResearch ArticleOpen accessIn the author namesA Successive Admissible Cell Method for Solving Large Scale Linear Assignment Problem with Dense Cost MatrixWarut Boonphakdee, Peerayuth CharnsethikulJournal of Computer Science, Vol. 12, Issue 8 · 16 Nov 2016 · 6,948 accessesView PDFCite
Research ArticleOpen accessIn the author namesUSING COLUMN GENERATION TECHNIQUE TO ESTIMATE PROBABILITY STATISTICS IN TRANSITION MATRIX OF LARGE SCALE MARKOV CHAIN WITH LEAST ABSOLUTE DEVIATION CRITERIAWanida Lerspipatthananon, Peerayuth CharnsethikulJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 23 Sep 2014 · 7,116 accessesView PDFCite
Research ArticleOpen accessIn the author namesTwo Reformulations for the Dynamic Quadratic Assignment ProblemSirirat Muenvanichakul, Peerayuth CharnsethikulJournal of Mathematics and Statistics, Vol. 6, Issue 4 · 31 Dec 2010 · 7,947 accessesView PDFCite
Research ArticleOpen accessIn the author namesSolving One-Dimensional Cutting Stock Problem with Discrete Demands and Capacitated Planning ObjectiveSirirat Wongprakornkul, Peerayuth CharnsethikulJournal of Mathematics and Statistics, Vol. 6, Issue 2 · 30 Jun 2010 · 7,947 accessesView PDFCite
Research ArticleOpen accessIn the author namesComparison of Exact Algorithms for Rectilinear Distance Single-Source Capacitated Multi-Facility Weber ProblemsChansiri Singhtaun, Peerayuth CharnsethikulJournal of Computer Science, Vol. 6, Issue 2 · 28 Feb 2010 · 7,524 accessesView PDFCite
Research ArticleOpen accessIn the author namesBenders' Decomposition Based Heuristics for Large-Scale Dynamic Quadratic Assignment ProblemsSirirat Muenvanichakul, Peerayuth CharnsethikulJournal of Computer Science, Vol. 5, Issue 1 · 31 Jan 2009 · 7,681 accessesView PDFCite
Research ArticleOpen accessIn the author namesA Stochastic Knapsack Problem with Continuous Random CapacitySuwitchporn Witchakul, Prapaisri Sudas Na Ayudhaya, Peerayuth CharnsethikulJournal of Mathematics and Statistics, Vol. 4, Issue 4 · 31 Dec 2008 · 6,946 accessesView PDFCite
Research ArticleOpen accessIn the author namesComputational Discrete Time Markov Chain with Correlated Transition ProbabilitiesPeerayuth CharnsethikulJournal of Mathematics and Statistics, Vol. 2, Issue 4 · 31 Dec 2007 · 6,648 accessesView PDFCite
Research ArticleOpen accessIn the author namesA Graphical Based Method for a Class of One-Stage Bounded Variables and Single Constrained Linear Programming ProblemsSuwitchaporn Witchakul, Prapaisri Sudasna-na-Ayudthya, Peerayuth Charnsethikul, Kamlesh MathurAmerican Journal of Applied Sciences, Vol. 4, Issue 12 · 31 Dec 2007 · 6,919 accessesView PDFCite